Scaling properties of Canadian flood flows
Version of Record online: 22 OCT 2008
Copyright © 2008 John Wiley & Sons, Ltd.
Volume 23, Issue 2, pages 245–258, 15 January 2009
How to Cite
Yue, S. and Gan, T. Y. (2009), Scaling properties of Canadian flood flows. Hydrol. Process., 23: 245–258. doi: 10.1002/hyp.7135
- Issue online: 23 DEC 2008
- Version of Record online: 22 OCT 2008
- Manuscript Accepted: 16 JUL 2008
- Manuscript Received: 17 JAN 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!